# SDR IPXA2022033080667

- Difficulty date: March 16, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 88,749 hours, 16,047 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: L/H Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C1L/H O/B WING L/E HAS A FORMER THAT IS CRACK JUST I/B OF THE #9 SLAT TRACK.REMOVED, FAB, REPLACED CRACK FORMER IAW DWG ARB2931 AND SRM 51-33-01. (MINOR)
